List of publications

Stability and Instability of the MaxWeight Policy - (2020)

M. Bramson, B. D'Auria, N. Walton
Mathematics of Operations Research, accepted for publication.

arXiv.org

Discounted Optimal Stopping of a Brownian Bridge, with Application to American Options under Pinning - (2020)

B. D'Auria, E. García-Portugués, A. Guada
Mathematics, 8(1), p. 1159-1185

arXiv.orgDOI link

A class of Itô diffusions with known terminal value and specified optimal barrier - (2020)

B. D'Auria, A. Ferriero
Mathematics, 8(1), p. 123-135

arXiv.orgDOI link

Insider information and its relation with the arbitrage condition and the utility maximization problem - (2020)

B. D'Auria, J. Salmerón
Mathematical Biosciences and Engineering, 17(2), p. 998-1019

arXiv.orgDOI link

Proportional Switching in First-in, First-out Networks - (2017)

M. Bramson, B. D'Auria, N. Walton
Operations Research, 65(2), p. 496-513

arXiv.orgDOI link

Sojourn time in a single server queue with threshold service rate control - (2016)

I. Adan, B. D'Auria
SIAM Journal on Applied Mathematics (SIAP), 76(1), p. 197-216

arXiv.orgDOI link

Pure threshold strategies for a two-node tandem network under partial information - (2015)

B. D'Auria, S. Kanta
Operations Research Letters, 43(5), p. 467-470

DOI link

Closed queueing networks under congestion: non-bottleneck independence and bottleneck convergence - (2013)

J. Anselmi, B. D'Auria, N. Walton
Mathematics of Operations Research, 38(3), p. 469-491

arXiv.orgDOI link

A short note on the monotonicity of the Erlang C formula in the Halfin-Whitt regime - (2012)

B. D'Auria
Queueing Systems, 71, p. 469-472

arXiv.orgDOI link

Markov modulation of a two-sided reflected Brownian motion with application to fluid queues - (2012)

B. D'Auria, O. Kella
Stochastic Processes and their Applications, 122(4), p. 1566–1581

arXiv.orgDOI link

Two-sided reflection of Markov-modulated Brownian motion - (2012)

B. D'Auria, J. Ivanovs, O. Kella, M.R.H. Mandjes
Stochastic Models, 28(2), p. 316–332

arXiv.orgDOI link

The M/M/∞ queue - (2010)

B. D'Auria
Wiley Encyclopedia of Operations Research and Management Science, John Wiley & Sons, Inc. ISBN: 978-0-470-40063-0, 4, p. 2933-2939

DOI link

First passage of a Markov additive process and generalized Jordan chains - (2010)

B. D'Auria, J. Ivanovs, O. Kella, M.R.H. Mandjes
Journal of Applied Probability, 47(4), p. 1048-1057

arXiv.orgDOI link

M/M/∞ Queues in Semi-Markovian Random Environment - (2008)

B. D'Auria
Queueing Systems, 58, p. 221-237

arXiv.orgDOI link

The Influence of dependence on data network models - (2008)

B. D'Auria, S.I. Resnick
Advances in Applied Probability, 40, p. 60-94

DOI link

A computational study of local search algorithms for Italian high-school timetabling - (2007)

P. Avella, B. D'Auria, S. Salerno, I. Vasil'ev
Journal of Heuristics, 13, p. 543-556

DOI link

Stochastic decomposition of the M/G/∞ queue in a random environment - (2007)

B. D'Auria
Operations Research Letters, 35, p. 805-812

DOI link

Data Network Models of Burstiness - (2006)

B. D'Auria, S.I. Resnick
Advances in Applied Probability, 38(2), p. 373-404

DOI link

A LP-based heuristic for the solution of a Time-Constrained Routing Problem - (2006)

P. Avella, B. D'Auria, S. Salerno
European Journal of Operational Research, 173(1), p. 120-124

DOI link

Limit behaviour of fluid queues and networks - (2005)

B. D'Auria, G. Samorodnitsky
Operations Research, 53(6), p. 933-945

DOI link

Near-Optimal Solutions of Large-Scale Single-Machine Scheduling Problems - (2005)

P. Avella, M. Boccia, B. D'Auria
INFORMS Journal on Computing, 17(2), p. 183-191

DOI link

A webMathematica application for mathematics learning - (2003)

G. Albano, B. D'Auria, S. Salerno
Lecture Notes in Computer Science, 2657, p. 754-763

DOI link

A queueing system of finite capacity with the server requiring a priority search for customers - (2000)

P.P Bocharov, C. D'Apice, B. D'Auria, S. Salerno
Prikladnaya Matematika i Informatika, 1, p. 50-61

Simulation of classical queuing systems by Mathemetica - (2000)

C. D'Apice, B. D'Auria, G. Gargiulo, S. Salerno
Mathematica in Education and Research, 9(3-4), p. 35-41